# SDR DHL2001367001

- Difficulty date: March 30, 2001
- Submitted: March 30, 2001
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: MSN265
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Connector
- Condition: Open
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

REGULATOR FAULT NR 1 LIGHT ILLUMINATED.  ABNORMAL PROCEDURES ACCOMPLISHED.  REGULATOR FAULT REMAINED UNCORRECTED.  HP MI IN-LINE, NO PRESSURE INDICATION. PLACED NR 1 ENGINE BLEED AIR SUPPLY SYS ON DMI 4944. MEL 36-11-01 S.P. 36-11-01.  ACCOMPLISHED REG LOCKOUT. CORRECTIVE ACTION;  DURING TROUBLESHOOTING, FOUND OPEN AT CONNECTOR 51HA TERMINAL B.  REPAIRED SAME IAW 20-53-00.  PERFORMED OPERATIONAL TEST IAW 36-11-00 BLOCK 501.  NO DEFECTS NOTED.  THIS CLEARS DMI #4944.  PLACARD REMOVED. STATUS - CLOSED.
